# SDR SWAA2015040838277

- Difficulty date: February 28, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 68,962 hours, 64,949 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WAY, CREASE BEAM VERTICAL FLANGE CORRODED BETWEEN BS 991 - 994.  R & R BEAM IAW DWG & SRM.
